# SDR WX0A071455

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930494T02
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP O/B VANE HAS 2 EA CHAFES ON UPPER SKIN AT I/B END.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR FILLER AND DOUBLER AND INSTALLED REPAIR PARTS.
